# SDR 08FDEA04637

- Difficulty date: October 30, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727227
- Aircraft serial: 21529
- Aircraft time: 40,187 hours, 27,171 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 69445667
- Condition: Corroded
- Location: Bs 970
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT SHEAR TIE STR 30R AND STA 970 REMOVED DAMAGE SHEAR TIE IAW SRM 53-10-4 FIG 15.  FAB NEW SHEAR TIE IAW SRM 53-10-4 FIG 15 AND 53-10-2 FIG 5.  HEAT TREAT SHEAR TIE IAW FAS ENGINEERING REPORT NR 2-37153-801 REV A.  TREAT AND PRIMED IAW SRM 51-10-2.  INSTALLED SHEAR TIE IAW SRM 51-30-2.
